Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1998, Volume 34, Number 11, Pages 1527–1535 (Mi de9816)  

Partial Differential Equations

On smooth solutions of a class of parabolic-type equations with unboundedly growing coefficients. II

V. V. Gorodestkiia, I. I. Drin'b

a Chernovtsy State University
b Chernovtsy branch of the Kiev State Trade and Economic Institute

Full text: PDF file (1537 kB)

English version:
Differential Equations, 1998, 34:11, 1528–1536

Bibliographic databases:
UDC: 517.956.4
Received: 25.02.1997

Citation: V. V. Gorodestkii, I. I. Drin', “On smooth solutions of a class of parabolic-type equations with unboundedly growing coefficients. II”, Differ. Uravn., 34:11 (1998), 1527–1535; Differ. Equ., 34:11 (1998), 1528–1536

Citation in format AMSBIB
\Bibitem{GorDri98}
\by V.~V.~Gorodestkii, I.~I.~Drin'
\paper On smooth solutions of a class of parabolic-type equations with unboundedly growing coefficients.~II
\jour Differ. Uravn.
\yr 1998
\vol 34
\issue 11
\pages 1527--1535
\mathnet{http://mi.mathnet.ru/de9816}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711282}
\transl
\jour Differ. Equ.
\yr 1998
\vol 34
\issue 11
\pages 1528--1536


Linking options:
  • http://mi.mathnet.ru/eng/de9816
  • http://mi.mathnet.ru/eng/de/v34/i11/p1527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:62
    Full text:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022